# SDR 97ZZZX680

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3023M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890285
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: 452334
- Condition: Failed
- Location: Nlg Steering
- Component: Parkerhanfin, 456015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STEERING SHIMMY DAMPER ROD END BROKEN AT THREAD SHAFT.
